Mathematische Zeitschrift

, Volume 249, Issue 3, pp 597–611

Strong Hardy–Littlewood theorems for analytic functions and mappings of finite distortion


DOI: 10.1007/s00209-004-0723-3

Cite this article as:
Dyakonov, K. Math. Z. (2005) 249: 597. doi:10.1007/s00209-004-0723-3


A formula is pointed out that explains why an analytic function often enjoys the same smoothness properties as its modulus. This is extended to quasiregular mappings and, mutatis mutandis, to mappings of finite distortion.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Departament de Matemàtica Aplicada i AnàlisiUniversitat de BarcelonaBarcelonaSpain
  2. 2.Steklov Institute of Mathematics, St. Petersburg Branch (POMI)St. PetersburgRussia